# SDR CALA2017121504462

- Difficulty date: December 15, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 61,296 hours, 21,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A37214
- Condition: Damaged
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FASTENER HOLEAT STA 259.5 @ STR 19R FUSELAGE SKIN, BULKHEAD CHORD AND SPLICE STRAP INTERIM REPAIR ACCOMPLISHED AT STA 259.5 STR 19R IAW ECRA 5330-06275.
